# SDR A6WA201310314030

- Difficulty date: October 31, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 25,369 hours, 24,533 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

REQ BIRD STRIKE INSP LH ENG GEAR AND FLAPS WERE UP.  LT ENG VIBE AT 1.5. N1 REDUCED 10 PERCENT COMPARED TO RT ENG  APPROX 2 MINUTES ENG INDICATIONS RETURNED TO NORMAL. KEEP LT ENG AT REDUCED POWER SETTING AUDIBLE CHANGE WHEN TRYING TO INCREASE POWER.  CW BS INSPECTION 05-51-25. C/W BIRD STRIKE INSP LT ENG BOROSCOPE INSP.  C/W INSP OF LT ENG INLET COWL LIP DAMAGE BEYOND SRM DENT LIMITS IAW SRM 71-61-01, NO CRACKS OR CREASES AND ALL FASTENERS SECURE.  R & R NOSE INLET COWL.  DURING BS INSP FOUND DAMAGE TO NR 14 BLADE LT ENG.  R & R NR 14 AND 28 BLADES LT ENG IAW 72-20-00.  DURING BS INSP FOUND DAMAGE TO FAN BLADE NR 20 LT ENG.  R & R NR 20 AND NR 6 FAN BLADES LT ENG IAW 72-20-00.  DURING BS INSP FOUND DAMAGE TO FAN BLADE NR 10 LT ENG.  R & R NR 10 AND NR 24 FAN BLADES LT ENG IAW 72-20-00.  DURING BS INSP FOUND DAMAGE TO FAN BLADE NR 21 LT ENG. R & R NR 21 AND NR 7 FAN BLADES LT ENG IAW 72-20-00.  C/W LT ENG VIBE AND POWER ASSURANCE CHECKS IAW AMM 71-00-00 VIBES 0.9 POWER ASSURANCE OK C/W LT ENG ANTI-ICE OP CK IAW AMM 30-22-01,  NO DEFECTS NOTED.
